# SDR HALA20240521025

- Difficulty date: May 20, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N492HA
- Make and model: Boeing 717-200
- Aircraft serial: 55181
- Aircraft time: 30,435 hours, 45,280 cycles
- Engine: Rroyce BR700715A130
- Engine time: 26,192 hours, 27,930 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: UNKNOWN
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB - ENG L. COMP STALL @ APPX 1500' ON CLIMBOUT. CONDITION IMPROVED ON POWER REDUCTION. NORMAL LANDING PERFORMED. COMPLETED INSPECTION OF THE ENGINE AFTER HIGH POWER SURGE AMM 72-00-200-801 UP TO STEP 2.E. (7) -N. DAMAGE FOUND NO DAMAGE NOTED. ENG 1 ON COMPRESSOR. EWG INSPECTION. ACCOMPLISHED TEST 4 ENG 1 POWER ASSURANCE CK. HIGH POWER RUN UP TEST CK 6000. OK FOR SERVICE. PER AMM 71-00-13
